# SDR SWAA001621

- Difficulty date: August 28, 2000
- Submitted: September 1, 2000
- Operation: Air carrier
- Aircraft: 060SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21812
- Aircraft time: 670,150 hours, 74,912 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: BAC1518
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND BS 727 BULKHEAD VERTICAL BEAM UPPER FITTING CRACKED.  REMOVED AND REPLACED FITTING PER SRM.
